MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT ARCADIS OBRIC GEN2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT ARCADIS OBRIC GEN2; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10143407
Medical Device Problem Code Radiation Output Problem (4026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting facility phone number is: (b)(6).Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that before a patient procedure the footswitch was malfunctioning frequently.Sometimes the system had no reaction after depressing the footswitch and sometime exposure was triggered automatically without depressing the footswitch.There was no patient involvement.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The cable of the foot switch was defective.Since the customer declined the on-site service visit, neither log files nor the affected part were available for the investigation.The investigation is therefore based on the data currently available.According to information from the regional service organization, the customer refused repair by siemens; the customer took care of repairing the cable himself.Further details on the root cause would require a more in-depth analysis of the log files and an examination of the defective part.Unfortunately, neither of these is possible for the reasons mentioned above.A possible general error, which would require corrective measures of the installed base, could not be determined by the investigation.The incident described in the adverse event was not classified as a reportable event after detailed investigation, because neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected, since the corresponding probability according to the risk analysis is in the range of inconceivable.

Brand Name
ARCADIS OBRIC GEN2
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key11060964
Report Number3004977335-2020-59062
Device Sequence Number2586192
Product Code OWB
UDI-Device Identifier04056869009025
UDI-Public04056869009025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143407
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1